Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 100, NWS Twin Cities, MN

June 7, 2008Freeborn County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 7, 2008, 3:39 PM CDT for Freeborn County, Minnesota. It was in force for 66 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2008, 3:39 PM CDT (20:39 UTC)
Expired
Jun 7, 2008, 4:45 PM CDT
In force
66 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

County Freeborn County, MN

The radar

The Minneapolis radar (KMPX), 140 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:02 PM CDTHAIL 0.75Emmons, MN
Jun 7, 4:30 PM CDTHAIL 12 N Emmons, MN
Jun 7, 4:40 PM CDTHAIL 0.884 E Emmons, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 318 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1341 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
318 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 072039
SVRMPX
MNC047-072145-
/O.NEW.KMPX.SV.W.0100.080607T2039Z-080607T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
339 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 445 PM CDT

* AT 337 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
   THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF EMMONS...OR ABOUT 24
  MILES SOUTHEAST OF BLUE EARTH...AND MOVING NORTHEAST AT 45 MPH.

* SOME LOCATIONS INCLUDE...
  EMMONS...
  CONGER...
  TWIN LAKES...
  ALBERT LEA...
  GLENVILLE...
  MYRTLE...
  LONDON...
  HOLLANDALE...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

LAT...LON 4357 9365 4385 9313 4384 9303 4352 9303
      4351 9305 4349 9312 4350 9365
TIME...MOT...LOC 2039Z 236DEG 42KT 4342 9371

$$

TRH
4 follow-up statements
000 
WWUS53 KMPX 072047
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
347 PM CDT SAT JUN 7 2008

MNC047-072145-
/O.CON.KMPX.SV.W.0100.000000T0000Z-080607T2145Z/
FREEBORN MN-
347 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN FREEBORN COUNTY...

AT 345 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 65 MPH.  THE MOST DANGEROUS PART OF THE
STORM WAS LOCATED 8 MILES SOUTHWEST OF EMMONS...OR ABOUT 5 MILES WEST
OF LAKE MILLS...AND MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE MANSFIELD...LONDON...TWIN
LAKES...MYRTLE...HOLLANDALE...HAYWARD...GLENVILLE...EMMONS...CONGER
AND ALBERT LEA.

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING
WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER
LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. WHILE NOT 
IMMINENT...A TORNADO MAY DEVELOP. IF A TORNADO IS SPOTTED...ACT 
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH 
AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4357 9365 4385 9313 4384 9303 4352 9303
      4351 9305 4349 9312 4350 9365
TIME...MOT...LOC 2047Z 240DEG 42KT 4345 9359

$$

TRH
000 
WWUS53 KMPX 072113
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
411 PM CDT SAT JUN 7 2008

MNC047-072145-
/O.CON.KMPX.SV.W.0100.000000T0000Z-080607T2145Z/
FREEBORN MN-
411 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN FREEBORN COUNTY...

A TORNADO WARNING IS ALSO IN EFFECT FOR EXTREME SOUTHEAST FREEBORN COUNTY
UNTIL 445 PM CDT.

AT 411 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE AND
DAMAGING WINDS IN EXCESS OF 65 MPH.  THE MOST SEVERE PART OF THE 
STORM WITH RESPECT TO LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS
WAS LOCATED NEAR GLENVILLE...OR ABOUT 2 MILES SOUTHWEST OF
GLENVILLE...AND MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE LONDON...TWIN LAKES...
MYRTLE...HAYWARD...GLENVILLE AND EMMONS.

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING
WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER
LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 4368 9334 4378 9304 4377 9303 4352 9303
      4349 9312 4349 9331 4349 9352 4350 9354
TIME...MOT...LOC 2111Z 248DEG 39KT 4355 9330

$$

TRH
000 
WWUS53 KMPX 072132
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
431 PM CDT SAT JUN 7 2008

MNC047-072145-
/O.CON.KMPX.SV.W.0100.000000T0000Z-080607T2145Z/
FREEBORN MN-
431 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN FREEBORN COUNTY...

A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEAST FREEBORN
COUNTY UNTIL 445 PM CDT AS WELL.

AT 427 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THE MOST DANGEROUS PART OF THE
STORM WITH RESPECT TO LARGE HAIL AND STRONG STRAIGHT LINE WINDS
WAS LOCATED NEAR LONDON...AND MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE LONDON AND MYRTLE.

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING
WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER
LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 4348 9332 4377 9305 4375 9303 4369 9302
      4368 9303 4352 9303 4351 9306 4349 9307
TIME...MOT...LOC 2131Z 254DEG 38KT 4357 9303

$$

TRH
000 
WWUS53 KMPX 072143
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
443 PM CDT SAT JUN 7 2008

MNC047-072153-
/O.EXP.KMPX.SV.W.0100.000000T0000Z-080607T2145Z/
FREEBORN MN-
443 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FREEBORN COUNTY
EXPIRES AT 445 PM CDT...

SEVERE STORMS HAVE MOVED OUT OF COUNTY. HOWEVER...MORE THUNDERSTORMS 
WERE DEVELOPING IN THE AREA...REMAIN ALERT FOR POSSIBLE
ADDITIONAL WARNINGS.

LAT...LON 4348 9332 4377 9305 4375 9303 4369 9302
      4368 9303 4352 9303 4351 9306 4349 9307
TIME...MOT...LOC 2143Z 254DEG 38KT 4360 9286

$$

TRH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:30 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 7, 2:30 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
230 PM CDT SAT JUN 7 2008

.DISCUSSION...
THE FORECAST CHALLENGE WILL BE TWOFOLD THUNDERSTORM CHANCES AND
POTENTIAL FOR HEAVY RAINS...MAINLY OVER SOUTHERN MN AND WESTERN
WISCONSIN DURING THE PERIOD TONIGHT AND SUNDAY MORNING...THEN
SHIFTING OVER CENTRAL MN BY WEDNESDAY. A SERIES OF SHORTWAVE
TROUGHS WILL ADVANCE EAST OVER THE NORTHERN TIER OF CONUS. THIS
SYSTEM WILL ENGAGE A MOIST AND UNSTABLE AIRMASS OVER THE MIDWEST.
THUS...A VERY UNSETTLED WEATHER PERIOD OVER THE MIDWEST INTO NEXT
WEEK.

SATURDAY AFTERNOON...A FRONTAL BOUNDARY EXTENDS FM A SFC LOW PRES
OVR EASTERN NEBRASKA...NORTHWEST IOWA INTO EXTREME SOUTHERN
WISCONSIN...WILL CONTINUE TO LIFT NORTH TONIGHT OVER SOUTHERN MN
THEN STALL OVER MN OVER THE NEXT COUPLE OF DAYS. TSRAS ARE EXPECTED
TO CONTINUE TO IGNITE ALONG AND NEAR THE THERMAL RIDGE AS DEEP LOW
LEVEL MOISTURE WILL ADVANCE NORTHWARD...OVERRIDING THE FRONTAL
BOUNDARY. WL LET THE FLASH FLOOD WATCH RIDE FOR NOW OVER SOUTH
CENTRAL MN TONIGHT. THE BEST FOCUS OF HEAVY RAINS ACROSS OUR AREA
WILL OVER FAR SOUTHERN TIER COUNTIES(FREEBORN AND FARIBAULT).
HPC GUIDANCE HAS A RAINFALL TOTALS OVER AN INCH THERE. ITS LOOK FOR
LIKE A BACKWARD PROPAGATING MCS WILL DEVELOPS BACK OVER THE
SOUTHEAST CORNER OF THE STATE OVERNIGHT. CONFIDENT IN REMOVING THE
FLASH FLOOD WATCH IS LOW.

&&

.AVIATION... /18Z TAF ISSUANCE/
ATMOSPHERE ALREADY PRIMED FOR NEW TSRA DEVELOPMENT OVER SOUTHEAST
THIRD OF THE TAF SITES(SOUTHEAST MN AND PARTS OF WEST CENTRAL
WISCONSIN. FRONTAL BOUNDARY OVER IOWA AND SOUTHERN
WISCONSIN...LIFTING NORTH AS A WARM FRONT. AS LOW LEVEL MOISTURE
SURGES NORTHWARD DURING THE PERIOD...RAIN AND SCATTERED
THUNDERSTORMS BECOMING MORE NUMEROUS LATER TONIGHT.  VFR CONDITIONS
PREVAILING DURING THE BALANCE OF THE AFTERNOON...WEATHER CONDITIONS
LOWERING IN AND NEAR THE VCNTY OF TSRA AS RE IGNITE NORTH OF THE
BOUNDARY. IFR TO MVFR DUE TO CEILINGS AND VISIBILITIES IN RAIN.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY MORNING FOR
     BLUE EARTH-BROWN-FARIBAULT-FREEBORN-GOODHUE-LE SUEUR-MARTIN-
     NICOLLET-RICE-STEELE-WASECA-WATONWAN.

WI...NONE.
&&
Hazardous weather outlook, Jun 7, 1:10 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
110 PM CDT SAT JUN 7 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
081000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
110 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN BY LATE AFTERNOON AND
CONTINUE INTO THE EVENING. SOME OF THESE STORMS MAY BECOME SEVERE
AND PRODUCE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS
ALSO POSSIBLE.

SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS THE
OUTLOOK AREA LATE THIS EVENING AND OVERNIGHT. VERY HEAVY RAINFALL
IS POSSIBLE ACROSS SOUTH CENTRAL MINNESOTA INTO SUNDAY MORNING
PROMPTING A FLASH FLOOD WATCH TO BE ISSUED FOR AREAS ALONG AND SOUTH
OF A LINE FROM NEW ULM TO RED WING. RAINFALL RATES COULD REACH OR
EXCEED ONE INCH PER HOUR WITH TOTAL RAINFALL AMOUNTS RANGING FROM
2 TO 3 INCHES ACROSS THE WATCH AREA WITH ISOLATED HIGHER AMOUNTS.
HEAVY RAIN IS ALSO POSSIBLE ACROSS WEST CENTRAL WISCONSIN LATE
TONIGHT AND SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS EAST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN SUNDAY MORNING AND INTO
SUNDAY AFTERNOON. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH
TONIGHT ACROSS EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST
CENTRAL WISCONSIN.

MDB/KAT

In the hours before

Local storm report, Jun 7, 10:11 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1011 AM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HAIL             1 N ALBERT LEA          43.67N 93.37W
06/07/2008  M0.88 INCH       FREEBORN           MN   TRAINED SPOTTER

            PEA TO NICKEL SIZE HAIL.

&&

KAT
Special weather statement, Jun 7, 3:03 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
303 PM CDT SAT JUN 7 2008

MNZ093-072045-
FREEBORN-
303 PM CDT SAT JUN 7 2008

...SIGNIFICANT WEATHER ALERT FOR FREEBORN COUNTY UNTIL 345 PM CDT...

AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF LAKE MILLS. THIS STORM WAS MOVING
NORTHEAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GLENVILLE.
  MYRTLE.
  LONDON.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

TRH
Special weather statement, Jun 7, 3:24 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
324 PM CDT SAT JUN 7 2008

MNZ092-093-072130-
FARIBAULT-FREEBORN-
324 PM CDT SAT JUN 7 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHEAST FARIBAULT AND FREEBORN
COUNTIES UNTIL 430 PM CDT...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTH OF BUFFALO CENTER. THIS STORM WAS
MOVING NORTHEAST AT 45 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRICELYN.
  KIESTER.
  MANSFIELD.
  EMMONS.
  TWIN LAKES.
  MANCHESTER.

AN ADDITIONAL STRONG THUNDERSTORM WAS LOCATED OVER SOUTHEAST
FREEBORM COUNTY...NEAR MYRTLE...WHICH WAS ALSO CAPABLE OF PRODUCING
HAIL UP TO DIME SIZE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

TRH

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:15 AM CDTFlash Flood WatchMPXBlue Earth, Brown, Faribault, Freeborn, Goodhue, Le Sueur and 6 more31 hr
Jun 7, 7:08 AM CDTSevere Thunderstorm WarningMPXMartin, Watonwan47 min
Jun 7, 7:58 AM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn42 min
Jun 7, 8:29 AM CDTSevere Thunderstorm WarningMPXFreeborn46 min
Jun 7, 8:32 AM CDTSevere Thunderstorm WarningMPXGoodhue43 min
Jun 7, 8:51 AM CDTSevere Thunderstorm WarningMPXGoodhue43 min
Jun 7, 3:55 PM CDTTornado WarningMPXFreeborn50 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.